# SDR SWAA2022030172865

- Difficulty date: December 26, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 69,596 hours, 40,990 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER LEADING EDGE PANEL 621NB AFT INBOARD CORNER SEPARATING/CRACKED. / REPAIRED R/H WING LOWER L/E PANEL 621NB AFT IB CORNER IAW B737-700 SRM 57-41-01-2R-1 REPAIR 1 REV 66.
